# SDR 96FDEA01397

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O, NOSE GEAR WOULD NOT INDICATE UP AND LOCKED ON BOTH FRONT AND S/OS PANEL.  CYCLED GEAR SEVERAL TIMES WITH NO UP AND LOCKED INDICATION.  DOWN AND LOCKED OK, COMPLIED WITH RED TABS, DUMPED LANDED.  VISUALLY INSPECTED NOSE GEAR AND DOOR, NO DAMAGED NOSE LANDING GEAR AREA.  JACKED NOSE GEAR, CYCLED NOSE RETRACTION CHECKS OPS NORMAL WITH BOTH PRIM AND ALT IND PER MM32-20-00, MM32-60-00.  REPLACED NOSE GEAR LOCKED SENSOR LT AND RT PER MM32-60-00 AND 32-61-00 GEAR RETRACTION BOTHS PRIM AND ALT SYS NORMAL CPN 0023070.
